# SDR CALA2022090702294

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N91007
- Make and model: Boeing 737
- Aircraft serial: 40929
- Aircraft time: 13,848 hours, 2,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 182594001
- Part serial: RDC701413
- Condition: None
- Location: Door 3l
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

CCS RDC 5 DOOR 3L STATUS MSG. FOLLOWED FIM MULTIPLE C/B RESETS & CMCF TESTS OF RDC5 (CROWN FOR RDC5. ITEM FWD TO MEL 4221G, C/W DDPG. DOOR 3-2L) INCLUDING A/C PWR RESET NO HELP, REQUEST MEL 4221G ADD FAULT: 42-00664 TOMC APPROVED REMOTE DATA CONCENTRATOR - SECTION 46 - REFERENCE: DMC-B787-A-42-21-07-05A-720A-A. REMOVED AND REPLACED RDC 5 LEFT M424005. LOADED SW AS NEEDED. RDC RTN TO NORMAL OPS. MSG CLEARED. ALL TESTED OK. OK FOR SERVICE. U172407, U377901. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1089847  SN OFF 1413 UNIT, REMOTE DA  OFF 78-4240-9-9001 1413 ON 78-4240-9-9001 0777
